MathSciNet Relay Station
MathSciNet bibliographic data
MR401490 41A60
Bleick, W. E.; Wang, Peter C. C. Erratum to: "Asymptotics of Stirling numbers of the second kind'' (Proc. Amer. Math. Soc. 42 (1974), 575–580). Proc. Amer. Math. Soc. 48 (1975), 518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement